MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned for evaluation.And therefore the alleged complaint event could not be confirmed.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture tensioning.
 
Event or Problem Description
It was reported that the suture tape doesn`t slide properly in the device.If the inner thread is knotted, the outer thread will also slide, but if the outer thread is knotted first, the inner thread no longer slides.During the subscap refixation surgery the sutures were not twisted and nothing else was done wrong, nevertheless the outer thread could only be moved with a lot of force.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19446040
Report Number1220246-2024-04668
Device Sequence Number3277948
Product Code MBI
UDI-Device Identifier00888867276901
UDI-Public00888867276901
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W
Device Catalogue NumberAR-3632
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown